Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 272, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 3, 2022, 7:08 PM EDT for Baldwin County, Jones County, Putnam County, Georgia. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2022, 7:08 PM EDT (23:08 UTC)
- Expired
- Aug 3, 2022, 7:48 PM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Baldwin County, GA, Jones County, GA, Putnam County, GA
The radar
The Robins AFB radar (KJGX), 55 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 7:18 PM EDT | TSTM WND DMG | 2 Ne Browns Crossing, GA | A TREE WAS DOWNED ON THE 200 BLOCK OF HIGHWAY 22. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.1 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1905 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 831 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
188
WUUS52 KFFC 032308
SVRFFC
GAC009-169-237-040000-
/O.NEW.KFFC.SV.W.0272.220803T2308Z-220804T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
708 PM EDT Wed Aug 3 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Baldwin County in central Georgia...
Southern Putnam County in central Georgia...
Northeastern Jones County in central Georgia...
* Until 800 PM EDT.
* At 708 PM EDT, a severe thunderstorm was located near Browns
Crossing, or 7 miles west of Milledgeville, moving north at 10 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Milledgeville, Eatonton, Midway-Hardwick, Meriwether, Ethridge,
Allenwood, Haddock, Resseaus Crossroads, Warfield, Plant Harlee
Branch, Hardwick, Browns Crossing, Stanfordville and Blountsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3299 8331 3299 8342 3321 8354 3325 8354
3330 8341 3329 8322 3326 8323 3326 8325
3323 8325 3321 8326 3320 8327 3319 8327
3318 8322 3303 8322
TIME...MOT...LOC 2308Z 165DEG 10KT 3310 8335
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
140
WWUS52 KFFC 032348
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
748 PM EDT Wed Aug 3 2022
GAC009-169-237-032358-
/O.CAN.KFFC.SV.W.0272.000000T0000Z-220804T0000Z/
Baldwin GA-Putnam GA-Jones GA-
748 PM EDT Wed Aug 3 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BALDWIN...
SOUTHERN PUTNAM AND NORTHEASTERN JONES COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
LAT...LON 3299 8331 3299 8342 3321 8354 3325 8354
3330 8341 3329 8322 3326 8323 3326 8325
3323 8325 3321 8326 3320 8327 3319 8327
3318 8322 3303 8322
TIME...MOT...LOC 2346Z 165DEG 10KT 3321 8338
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 2:58 PM EDT, 4 hours 10 minutes earlier.
Area forecast discussion, Aug 3, 2:58 PM EDT, 4 hours 10 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 258 PM EDT Wed Aug 3 2022 ...Afternoon Area Forecast Discussion... .SHORT TERM /Tonight through Thursday Night/... A typical summertime pattern is expected for the short-term across GA as high pressure and weak upper riding sets up across the southeast. Given the lack of any synoptic forcing, any residual boundaries will be the primary drivers for convective activity during the afternoon and evening hours each day. Latest radar imagery still shows showers and a few storms in the vicinity of the weak boundary near the I-20 corridor with more storms firing up along the GA coast and GA/SC border. Thinking the highest PoPs today will remain in these areas due to slightly higher PWs and greater differential heating from less cloud cover. Patchy fog and some low clouds will be possible overnight into early tomorrow morning, particularly in areas that see rainfall later on today. Low temperatures will generally be in the 70s tonight with upper 60s across the NE mtn areas. Generally a rise and repeat forecast for Thursday given little change in the weather pattern and PWs ranging between 1.75 and 1.90 inches. Higher rain chances are expected through the afternoon across the area. High temperatures will be in the 90s. 07 .LONG TERM /Friday through Wednesday/... No major changes to the long term forecast at this time with summer time diurnally-driven convection expected each afternoon. Picking up the long term on Friday Morning, CWA remains socked in a summertime pattern with a mid-lvl high off to the west situated over the Four Corners region and a sprawling Bermuda High to the east. By the weekend, the western high will continue to build eastward, filling in the long-wave trough to the north and increasing the coverage of the ridge to include the central and eastern CONUS. With a lack of upper level support and weak sfc high residing over the CWA, the main threat through the long term will be diurnally-driven convection, aided by any shortwave perturbations that work down within the mid/upper flow. The summer soup is strong, as PWATs hang mostly around 2.00" through the long term, however may approach 2.10". Would not be surprised to see efficient rainmakers during the afternoon that could produce isolated river and urban flooding, especially with how saturated soils have become over the last couple of weeks. With the aforementioned saturated environment, expecting temperatures to remain in the upper 80's and low 90's through the forecast period courtesy of increased cloud cover, especially in the morning, although near climatological norms for this time of year. SM && .AVIATION... 18Z Update... Mostly VFR ceilings across the area with a band of -RA north of the terminals. Scattered TSRA along the coast will propagate westward late this afternoon, so continued a TEMPO for TSRA at most sites. Ceilings briefly improve this evening, then low ceilings and fog is expected to develop after midnight through roughly 14Z, improving thereafter. W-SW winds 5 kts or less will continue through this evening and become calm overnight then shift towards the E-SE around 5 kts by tomorrow morning. //ATL Confidence...18Z Update... Medium confidence on all elements. 86/DMartin && .PRELIMINARY POINT TEMPS/POPS... Athens 72 91 72 90 / 30 40 20 40 Atlanta 72 91 73 91 / 20 40 20 40 Blairsville 67 86 67 84 / 20 60 30 60 Cartersville 71 90 72 91 / 20 40 20 40 Columbus 73 92 73 93 / 30 40 10 30 Gainesville 71 88 71 88 / 20 40 30 50 Macon 72 93 73 94 / 30 40 20 30 Rome 72 93 73 93 / 20 40 20 40 Peachtree City 70 91 70 91 / 20 40 20 30 Vidalia 73 92 73 93 / 30 40 10 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...07 LONG TERM....SM AVIATION...DMartin
Hazardous weather outlook, Aug 3, 9:57 AM EDT, 9 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 957 AM EDT Wed Aug 3 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 957 AM EDT Wed Aug 3 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered showers and thunderstorms are possible through the evening across north and central Georgia. Isolated strong storms resulting in frequent lightning, gusty winds, and locally heavy rainfall will also be possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Scattered to numerous thunderstorms in the afternoons and evenings are expected each day through the rest of the forecast period. As usual during the summer, any storm will have the potential to become strong to severe and be capable of producing gusty winds, frequent lightning, and locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 3, 6:36 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
636 PM EDT Wed Aug 3 2022
GAZ074-085-032300-
Washington GA-Johnson GA-
636 PM EDT Wed Aug 3 2022
...A strong thunderstorm will impact portions of south central
Washington and northwestern Johnson Counties through 700 PM EDT...
At 636 PM EDT, a strong thunderstorm was near Donovan, or near
Wrightsville, moving northwest at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Harrison and Donovan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3279 8266 3271 8280 3279 8292 3288 8287
3290 8275
TIME...MOT...LOC 2236Z 137DEG 8KT 3278 8278
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 3, 6:38 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
638 PM EDT Wed Aug 3 2022
GAZ060-072-073-032315-
Putnam GA-Baldwin GA-Jones GA-
638 PM EDT Wed Aug 3 2022
...A strong thunderstorm will impact portions of western Baldwin,
south central Putnam and northeastern Jones Counties through 715 PM
EDT...
At 638 PM EDT, a strong thunderstorm was over Browns Crossing, or 7
miles west of Milledgeville, moving northwest at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Milledgeville, Midway-Hardwick, Meriwether, Ethridge, Plant Harlee
Branch, Hardwick, Browns Crossing, Allenwood, Haddock, Resseaus
Crossroads, Blountsville and Scottsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3295 8334 3308 8355 3320 8344 3326 8328
3321 8326 3320 8327 3319 8327 3319 8325
3304 8320
TIME...MOT...LOC 2238Z 142DEG 7KT 3308 8336
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 3, 6:48 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
648 PM EDT Wed Aug 3 2022
GAZ059-060-072-032315-
Putnam GA-Jones GA-Jasper GA-
648 PM EDT Wed Aug 3 2022
...A strong thunderstorm will impact portions of Putnam, northeastern
Jones and east central Jasper Counties through 715 PM EDT...
At 648 PM EDT, a strong thunderstorm was near Resseaus Crossroads, or
near Eatonton, moving north at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Eatonton, Ethridge, Plant Harlee Branch, Resseaus Crossroads,
Stanfordville, Warfield and Willard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3319 8329 3317 8338 3318 8339 3318 8343
3316 8342 3315 8350 3332 8360 3342 8346
3338 8328
TIME...MOT...LOC 2248Z 167DEG 10KT 3325 8342
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 3, 6:50 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
650 PM EDT Wed Aug 3 2022
GAZ025-035>037-047-032315-
Jackson GA-Walton GA-Barrow GA-Clarke GA-Oconee GA-
650 PM EDT Wed Aug 3 2022
...A strong thunderstorm will impact portions of northwestern Oconee,
southeastern Barrow, northwestern Clarke, northeastern Walton and
southeastern Jackson Counties through 715 PM EDT...
At 650 PM EDT, a strong thunderstorm was over North High Shoals, or
near Watkinsville, moving north at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Statham, Bogart, North High Shoals, Bishop, Athens-Clarke County,
Bear Creek Reservoir, Beechwood Hills, Oconee Heights, Eastville and
Westgate Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3399 8340 3381 8344 3381 8349 3382 8351
3380 8352 3380 8358 3393 8367 3402 8356
TIME...MOT...LOC 2250Z 162DEG 10KT 3384 8353
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 3, 6:55 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
655 PM EDT Wed Aug 3 2022
GAZ020-021-032330-
Cherokee GA-Bartow GA-
655 PM EDT Wed Aug 3 2022
...A strong thunderstorm will impact portions of west central
Cherokee and east central Bartow Counties through 730 PM EDT...
At 654 PM EDT, a strong thunderstorm was over Sutallee, or near
Canton, moving north at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Canton, White, Waleska, Sutallee, Lake Arrowhead and Bridgemill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3418 8451 3415 8465 3427 8476 3434 8466
3433 8453
TIME...MOT...LOC 2254Z 160DEG 14KT 3422 8461
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 3, 7:03 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
703 PM EDT Wed Aug 3 2022
GAZ050-051-061-032330-
Taliaferro GA-Hancock GA-Greene GA-
703 PM EDT Wed Aug 3 2022
...A strong thunderstorm will impact portions of north central
Hancock, southeastern Greene and southwestern Taliaferro Counties
through 730 PM EDT...
At 703 PM EDT, a strong thunderstorm was near White Plains, or 10
miles north of Sparta, moving north at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Crawfordville, White Plains, Siloam, Liberty, Springfield, Veazey and
Shoulderbone.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3338 8289 3333 8312 3347 8324 3358 8310
3357 8291
TIME...MOT...LOC 2303Z 158DEG 8KT 3343 8302
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 8:43 PM EDT | Special Weather Statement | FFC | Crisp | 32 min |
| Aug 2, 10:06 PM EDT | Special Weather Statement | FFC | Houston, Peach | 24 min |
| Aug 3, 12:16 AM EDT | Special Weather Statement | FFC | Newton | 29 min |
| Aug 3, 3:27 PM EDT | Special Weather Statement | FFC | Warren | 33 min |
| Aug 3, 3:41 PM EDT | Special Weather Statement | FFC | Polk | 34 min |
| Aug 3, 3:47 PM EDT | Special Weather Statement | FFC | Wilkes | 28 min |
| Aug 3, 4:10 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 35 min |
| Aug 3, 4:15 PM EDT | Special Weather Statement | FFC | Douglas | 30 min |
| Aug 3, 4:23 PM EDT | Special Weather Statement | FFC | Emanuel | 37 min |
| Aug 3, 4:39 PM EDT | Special Weather Statement | FFC | Elbert | 21 min |
| Aug 3, 4:43 PM EDT | Special Weather Statement | FFC | Gordon | 32 min |
| Aug 3, 4:46 PM EDT | Special Weather Statement | FFC | Wilkes | 29 min |
| Aug 3, 4:50 PM EDT | Special Weather Statement | FFC | Paulding | 25 min |
| Aug 3, 4:57 PM EDT | Special Weather Statement | FFC | Jefferson | 33 min |
| Aug 3, 5:02 PM EDT | Special Weather Statement | FFC | Whitfield | 28 min |
| Aug 3, 5:08 PM EDT | Special Weather Statement | FFC | Emanuel | 37 min |
| Aug 3, 5:11 PM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Aug 3, 5:17 PM EDT | Special Weather Statement | FFC | Greene | 28 min |
| Aug 3, 5:30 PM EDT | Special Weather Statement | FFC | Glascock | 30 min |
| Aug 3, 5:42 PM EDT | Special Weather Statement | FFC | Spalding | 33 min |
| Aug 3, 5:49 PM EDT | Special Weather Statement | FFC | Hancock | 26 min |
| Aug 3, 5:54 PM EDT | Special Weather Statement | FFC | Hancock | 21 min |
| Aug 3, 5:56 PM EDT | Special Weather Statement | FFC | Walker | 34 min |
| Aug 3, 5:59 PM EDT | Special Weather Statement | FFC | Washington | 31 min |
| Aug 3, 6:07 PM EDT | Special Weather Statement | FFC | Morgan | 38 min |
| Aug 3, 6:09 PM EDT | Special Weather Statement | FFC | Jasper | 36 min |
| Aug 3, 6:22 PM EDT | Special Weather Statement | FFC | Catoosa | 23 min |
| Aug 3, 6:26 PM EDT | Special Weather Statement | FFC | Jackson | 34 min |
| Aug 3, 6:35 PM EDT | Special Weather Statement | FFC | Washington | 25 min |
| Aug 3, 6:36 PM EDT | Special Weather Statement | FFC | Johnson | 24 min |
| Aug 3, 6:38 PM EDT | Special Weather Statement | FFC | Baldwin | 37 min |
| Aug 3, 6:48 PM EDT | Special Weather Statement | FFC | Putnam | 27 min |
| Aug 3, 6:50 PM EDT | Special Weather Statement | FFC | Oconee | 25 min |
| Aug 3, 6:55 PM EDT | Special Weather Statement | FFC | Cherokee | 35 min |
| Aug 3, 7:03 PM EDT | Special Weather Statement | FFC | Greene | 27 min |
| Aug 3, 7:22 PM EDT | Special Weather Statement | FFC | Putnam | 23 min |
| Aug 3, 7:25 PM EDT | Special Weather Statement | FFC | Wilkinson | 35 min |
| Aug 3, 7:43 PM EDT | Special Weather Statement | FFC | Jasper | 32 min |
| Aug 3, 7:45 PM EDT | Special Weather Statement | FFC | White | 30 min |
| Aug 3, 7:50 PM EDT | Special Weather Statement | FFC | Dodge | 25 min |
| Aug 3, 7:53 PM EDT | Special Weather Statement | FFC | Jones | 37 min |
| Aug 3, 7:59 PM EDT | Special Weather Statement | FFC | Gwinnett | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.